# SDR A6WA201040442

- Difficulty date: June 15, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATH TUB FITTING AT RBL9 AND FS 461 IS CRACKED.  REMOVED CRACKED FITTING, INSTALLED NEW FITTING.
